Just like a tooth that hasn’t been cleaned for years, photographer Julia Solis shows us what theaters go through when they’re not maintained and rotted out.
There is something oddly interesting about dilapidated architecture. All of the blood, sweat and tears used to erect these iconic buildings are aging and breaking down before our very eyes. It’s almost like staring at an old homeless lady. Once upon a time she was young, strong, and vibrant. But now she’s crumbling on the side of the road getting trashed by a younger generation. It is a special moment in time that photographer Julia Solis has captured in her book, Stages of Decay.
Stages of Decay is not only a book that exhibits abandoned and deteriorating performance spaces. It pays homage to the natural art of deterioration and neglect. From the early stages of bacterial mold to the end stages of collapsing roofs, this collection captures various venues, including historical theaters and modest auditoriums. It is truly the final act!
Stages of Decay will be published by Prestel/Random House in March 2013. It features 160 pages of decrepit goodness! For more info, check out Julia’s website here.
Check out the gallery below
(Click to enlarge)
Let's discuss about how you can make sure that remedies you get online are secure. According to statistics, almost 40 percent of immigrants buy medications online. Of course it isn't all. If you're concerned about erectile disease, you have to know about generic for cialis and is there a generic for cialis. How you can get more information about generic cialis for sale? The recomendation is simple, but it can make all the difference if you need information about undefined. Perhaps you already read about the matter. After all, such kind of difficulties can be an early warning symptom of strong health problems, such as diabetes. Some medicaments may interact with the generic, including prescription medicines. Not all likely interactions are listed in this treatment guide. Take the container with you, even if it is empty. If you have a suspicion that someone might have taken an overdose of this cure, go to the emergency department of your local hospital as soon as possible.